# SDR ABXA030378

- Difficulty date: October 1, 2003
- Submitted: October 6, 2003
- Operation: Air carrier
- Aircraft: N853AX
- Make and model: Doug DC-8-61
- Aircraft serial: 46037
- Aircraft time: 56,218 hours, 24,869 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Support Fitting
- Part number: 36463261
- Condition: Corroded
- Location: Center Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON UPPER CHORD OF CENTER WING REAR SPAR AT PRESSURE BULKHEAD F.S. 855, LEFT BUTT LINE 11 - 21. REMOVED AND INSTALLED BLOWOUT PANEL 3 EA. VERTICAL STIFFENERS, WEB ATTACH ANGLE, DOUBLER, FITTING AND SHEAR WEB ATTACH ANGLE IAW DC-8 SRM 51-30-0 AND 51-1-21. INSTALLED -3, -5, -11 FILLER, -9 AND -7 STRAP IAW DC-8 SRM 53-2-5. INSTALLED SPAR CAP ATTACH ANGLE P/N 3646326-1, 4648716-1 ANGLE WEB AT LEFT BUTT LINE 22 AND 5644011-1 ANGLE IAW DC-8 SRM 53-2-5 AND 51-1-20D.
